# SDR DALA1257790121

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 73,995 hours, 33,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT SEAT 29B ARE INOPERATIVE.  MX FOUND MISSING CLIP NUTS AT BRACKET ASSY AND REPLACED.  SYS OPS IS NORMAL.
